MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strips udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.The customer is concerned with results obtained of 36 and 28mg/dl.The expected fasting blood glucose test result range is 80-100mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was not performed by customer.The test strip lot manufacturer's expiration date is 7/16/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Blood readings which was not consistent to how he was feeling which was fine (asymptomatic).He is very attuned to how he feels.The meter reading in the 20's and 30's was reading very low with no symptoms at all.He now does not know if the meter is reading correctly and has no faith in the meter and wants it replaced.He does not have the correct date and possibly the time.Customer has been using the meter for a while with no probleme, until yesterday.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7824148
Report Number1000113657-2018-00901
Device Sequence Number16521667
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1